MathSciNet Relay Station
MathSciNet bibliographic data
MR766970 11G18 (11F46 14K22)
Silverberg, Alice Finiteness of Mordell-Weil groups of generic abelian varieties. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 131–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement